Makale
Tam Makale
Uluslararası
2009
On infinitesimal conformal transformations of the tangent bundles with the synectic lift of a Riemannian metric
PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES
Cilt 119 · Sayı 3 · ss. 345–350 · 01.06.2009
Özet
The purpose of the present article is to investigate some relations between the Lie algebra of the infinitesimal fibre-preserving conformal transformations of the tangent bundle of a Riemannian manifold with respect to the synectic lift of the metric tensor and the Lie algebra of infinitesimal projective transformations of the Riemannian manifold itself.
Anahtar kelimeler
Riemannian metric
Fibre-preserving vector fields
infinitesimal projective transformations
synectic lift
Atıf için künye
Gezer, A. (2009). On infinitesimal conformal transformations of the tangent bundles with the synectic lift of a Riemannian metric. PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES, 119(3), 345–350. https://doi.org/10.1007/s12044-009-0033-0
BibTeX
@article{gezer2009-73729,
author = {Gezer, Aydın},
title = {On infinitesimal conformal transformations of the tangent bundles with the synectic lift of a Riemannian metric},
journal = {PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES},
year = {2009},
volume = {119},
number = {3},
pages = {345--350},
issn = {0253-4142},
doi = {10.1007/s12044-009-0033-0},
url = {https://akademik.atauni.edu.tr/yayinlar/73729-on-infinitesimal-conformal-transformations-of-the-tangent-bundles-with-the}
}